# SDR 08FDEA01861

- Difficulty date: May 16, 2008
- Submitted: May 21, 2008
- Operation: Air carrier
- Aircraft: N274FE
- Make and model: Boeing 727233
- Aircraft serial: 22039
- Aircraft time: 44,006 hours, 27,834 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65139131
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 660 AT PREVIOUS REPAIR STR 28L TO 28R EXTERIOR SKIN BULGED AND CRACKED NEAR L/E OF REPAIR, BULGING NEAR T/E.  MANY FASTENERS SHOW EVIDENCE OF WORKING AND CORROSION.  REMOVED PREVIOUS DOUBLER IAW B727 SRM 51-30-2, CUTOUT DAMAGED AREA DIM 17 INCH BY 11 INCH AND FABRICATED REPAIR DOUBLER FROM 2024-T3 .080 PO NR 9005551 DIM 25 3/4 INCH BY 21 3/4 INCH AND 2 FILLERS FROM 2024-T3 .071 PO NR 9007126 DIM 10 INCH BY 1 INCH EACH IAW B727 SRM 53-30-3 FIG 1 AND 53-30-2 FIG 2.  TREATED AND PRIMED PARTS IAW B727 SRM 51-10-2 AND INSTALLED REPAIR DOUBLER AND FILLERS IAW B727 SRM 51-30-2 AND 53-30-3 FIG 1.
